Jump to content





Day 52: This Works (Pics)

Posted by lizardanne, 23 August 2013 · 930 views

regimen dans regimen dkr aha jojoba flakiness dryness peeling redness hyperpigmentation
  • Side
  • Side
  • Front

Well, I'm about half-way through my 7th week on the Regimen, and I'm quite pleased!  The left side of my face is [almost] completely clear now, and the right side is well on its way.  It has 1-2 tiny whiteheads currently.  There's a papule on the side of my nose, but it's been shrinking.  Posted Image
 
I still have a while to go before I get completely clear and achieve the complexion I want, but the Regimen is finally starting to work!  My skin is now rapidly progressing, and it feels great.
 
Of course, there's still a lot of hyperpigmentation on my face, but I expect the AHA to fade my red marks within 6 months or so.  My skin is also still flaky and dry, especially after a night without AHA.  I think I might use it more frequently.
 
 
P.S.  Sorry I haven't posted for over a week...It's been hard for me to be consistent with this, but at this point, I might just post weekly anyway.




Wow! You look fantastic! Are you noticing any more breakouts from the bcp? What week are you on?

 

I'm at the end of my second pack (one pill left before my period). I'm still unsure about this pill. I hope by the third pack my skin'll get accustomed to it and stop breaking out! It's not tiny things either but big ones. Might also be some purging on my cheeks. Anyway, I'll give it the three months to be sure, but I'm a little bit scared. :(

Thanks!!  :)  Still have to get rid of hyperpigmentation but I'm just grateful the acne is finally stopping.  I'm on my 7th week.

 

The bcp broke me out a little bit before my period, but they were super small and around my chin, which isn't a problem area for me so they went away quickly.  I'm pretty sure the initial breakout already happened, and I hope it's working to clear me now.

 

Sorry about the reaction you're having.  :(  Definitely wait out the last month.  If it doesn't help, you can probably go on another pill.  Unfortunately it's just trial and error since no one can really know how a bcp will affect their skin.  But it also might start working for you!  I hope it does!

Mhm, and I definitely hope it does. It's discouraging because I'm pretty certain in my first month I didn't have these kinds of breakouts. I went to the doctor and she put me on Tetracycline to help me along. I hope this doesn't hinder the bcp, as I've heard they can be counter-intuitive. But that may just be the actual birth control part of the pill. Some people say that they had bad breakouts months one and two and none, or far less, in the third. Fingers crossed! 

Hmm I wonder if it's just not as effective for you now because you're older...I certainly hope not!  It could also be that your acne has changed, and it'll take longer for the bcp to clear it.  Tetracycline sounds like a good idea!  :)  It only affects the effectiveness of the birth control, but if you're only using it for acne I wouldn't worry about it.  Just maybe stay away from alcohol for a bit, since your liver will be processing both drugs...I'm no doctor though.  :P

 

I really hope this works for you!!  Keep me updated!  It sounds like a great plan.